# SDR SWAA2024081211973

- Difficulty date: June 29, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT FORWARD BRACKET AT P5 OVERHEAD COCKPIT PANEL 2024-414779<[01] REPLACE LT FORWARD BRACKET AT P5 OVERHEAD COCKPIT PANEL IAW B737-800 SRM 51-40-02;[02] REPLACE LT FORWARD BRACKET AT P5 OVERHEAD COCKPIT PANEL IAW B737-800 SRM 51-40-02
